# SDR SWAA2018120427345

- Difficulty date: November 6, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT BAFFLE CLIP AFT SIDE OF BS 500B FRAME CRACKED.  R&R CLIP IAW SRM & DWG.
